EconPapers    
Economics at your fingertips  
 

Higher‐Order Weakly Generalized Epiderivatives and Applications to Optimality Conditions

Qilin Wang and Guolin Yu

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: The notions of higher‐order weakly generalized contingent epiderivative and higher‐order weakly generalized adjacent epiderivative for set‐valued maps are proposed. By virtue of the higher‐order weakly generalized contingent (adjacent) epiderivatives, both necessary and sufficient optimality conditions are obtained for Henig efficient solutions to a set‐valued optimization problem whose constraint set is determined by a set‐valued map. The imposed assumptions are relaxed in comparison with those of recent results in the literature. Examples are provided to show some advantages of our notions and results.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/691018

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:691018

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:691018